American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(49K24) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Charles Fefferman. Whitney's extension problems and interpolation of data. Bull. Amer. Math. Soc. 46 (2009) 207-220. MR 2476412.
Abstract, references, and article information
View Article: PDF

[2] R. B. Vinter and H. Zheng. Necessary conditions for optimal control problems with state constraints. Trans. Amer. Math. Soc. 350 (1998) 1181-1204. MR 1458337.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Alexander Ioffe. Euler-Lagrange and Hamiltonian formalisms in dynamic optimization. Trans. Amer. Math. Soc. 349 (1997) 2871-2900. MR 1389779.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1